| Model Number |
DIB00 |
| Medical Device Problem Codes |
Break (1069); Failure to Fold (1255)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by a customer that a preloaded tecnis eyhance monofocal intraocular lens (iol) was damaged.Reportedly the haptic was not folded correctly.No further information was provided.
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section b3: date of event: unknown, information not provided.Section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: september 10, 2025.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed and found the plunger rod fully retracted and with the lens stuck in the cartridge; the lead haptic was not folded.Viscoelastic residue was observed throughout the cartridge.No issues were identified with the cartridge, lens module, device assembly, plunger rod, and plunger rod advancement.The lens was removed from the cartridge and cleaned revealing no further issues.No further evaluation was performed.A customer photo was evaluated.The photo displayed the suspect handpiece on the handpiece tray.Due to the quality of the photo, no issues could be identified.No further evaluation was performed.The complaint issue "lens damaged" was not identified during photo and product evaluation.The complaint issue "lead haptic not folded" was identified during photo and product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.No nonconformity report, documentation or labeling changes, and further escalations are required.Johnson & johnson surgical vision will continue to monitor these types of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.